# SDR DALA13035110951

- Difficulty date: July 17, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 61,741 hours, 45,985 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 2L AT BS 1418 IN AFT ACCESORY COMPARTMENT.  CRACKED LONGERON WAS REMOVED AND A NEW LONGERON WAS INSTALLED WITH THE PREVIOUS REPAIR SPLICE, 53-02 FIG 18.
